# SDR CALA0000362

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B CUSP WEB CORRODED AT FS 1250, LBL 60.  THE CORRODED AREAS WERE REMOVED IAW SRM 53-01, FIGURE 4.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01, FIGURE 4 AND 53-10-03.
